question-icon

This is my third time submitting my question. i hope

default
Posted on Mon, 11 Mar 2019
Question: This is my third time submitting my question. i hope to get an answer this time as i am paying for it and it did overdraw my acct.

Anyhow, last night i took an overdose of Vallium, Xanax and, Norco along with smoking marijuana. i felt no symptoms from any of it. Felt perfectly normal. Now tonight i have a throbbing headache all over my headache, like a migraine. Normally when i get migraines i either have a stroke ( have had 2) or have a TIA ( have had several). however i dont feel symptoms of these at this point, just some nausea coming on with the throbbing of the head. My question is could this be a delayed reaction to the overdose attempt last night.
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
Go to ER or toxicity centre.

Detailed Answer:
Hello dear, welcome to Ask a doctor service.
I read your query and here is my advice.

I think you are having an overdosing of vallium pills (17), xanax (7), Norco (5) and marihuana too.
This combinations and dosages are very dangerous.
The headache you are having may be is due to intoxication despite the good tolerance that you may be having due to chronically using them.
The best advice is to go to ER or toxicity center to monitor your vital parameters and the other effects you may continue to have since this drugs are still in your system.

Hope I have answered the question.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 9562 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

160 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
This is my third time submitting my question. i hope

Brief Answer: Go to ER or toxicity centre. Detailed Answer: Hello dear, welcome to Ask a doctor service. I read your query and here is my advice. I think you are having an overdosing of vallium pills (17), xanax (7), Norco (5) and marihuana too. This combinations and dosages are very dangerous. The headache you are having may be is due to intoxication despite the good tolerance that you may be having due to chronically using them. The best advice is to go to ER or toxicity center to monitor your vital parameters and the other effects you may continue to have since this drugs are still in your system. Hope I have answered the question. Let me know if I can assist you further.